Czechoslovak Mathematical Journal, Vol. 57, No. 2, pp. 631-645, 2007

Extensional subobjects in categories of
$\Omega$-fuzzy sets

Jiri Mockor

Jiri Mockor, University of Ostrava, Department of Mathematics and Institute for Research and Applications of Fuzzy Modeling, 30. dubna 22, 701 03 Ostrava 1, Czech Republic, e-mail: Jiri.Mockor@osu.cz

Abstract: Two categories $\Set$ and $\Setf$ of fuzzy sets over an $MV$-algebra $\Omega$ are investigated. Full subcategories of these categories are introduced consisting of objects $(\sub(A,\delta)$, $\sigma)$, where $\sub(A,\delta)$ is a subset of all extensional subobjects of an object $(A,\delta)$. It is proved that all these subcategories are quasi-reflective subcategories in the corresponding categories.

Keywords: $MV$-algebras, similarity relation, quasi-reflective subcategory

Classification (MSC 2000): 06D35, 18A40


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]